Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Irregularity, constipation, painful bowel movement with blood & yellowish fluid. On suboxone. Problem?

I have irregularity and constipation. Probably because I have been on suboxone treatment for a couple years. I have a movement every 2-3 days and it is painful and accompanied by blood and lately a yellowish fluid;mucus type that secretes along w it, on the paper, or secreted in the bowl during after movement rectal spasms(?)...
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, being an opioid drug causes constipation and fissure formation and its effects. the pus oozes from that chronic fissure and causes rectal pain. then rebound constipation.
I advise to my patients a laxative, antibiotic , and an ointment for local application.
If no relief it is to be operated , by a surgeon.
If suboxone is continued the infection may go up and lead to colitis. So i advise you to stop suboxone immediately. Thank you.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor